# SDR SIMA20120308003

- Difficulty date: March 8, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- Aircraft time: 29,767 hours, 27,892 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION FOUND THE RIGHT OVERWING EMERGENCY LIGHT OUT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE RIGHT OVERWING EMERGENCY LIGHT BULB.  THE OPERATIONAL CHECK WAS GOOD IAW EMB AMM 33-50-10.  THE AIRCRAFT WAS RETURNED TO SERVICE.
